The Annals of Probability

The Sample Function Continuity of Stochastic Integrals in the Plane

Eugene Wong and Moshe Zakai

Full-text: Open access

Abstract

Sample continuity is proved for extended stochastic integrals involving a two-parameter Wiener process.

Article information

Source
Ann. Probab., Volume 5, Number 6 (1977), 1024-1027.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995670

Digital Object Identifier
doi:10.1214/aop/1176995670

Mathematical Reviews number (MathSciNet)
MR464399

Zentralblatt MATH identifier
0374.60078

JSTOR
links.jstor.org

Subjects
Primary: 60H05: Stochastic integrals
Secondary: 60G45

Keywords
Sample continuity stochastic integrals two-dimensional random fields two-parameter martingales

Citation

Wong, Eugene; Zakai, Moshe. The Sample Function Continuity of Stochastic Integrals in the Plane. Ann. Probab. 5 (1977), no. 6, 1024--1027. doi:10.1214/aop/1176995670. https://projecteuclid.org/euclid.aop/1176995670


Export citation